# SDR NWAA082459927

- Difficulty date: May 29, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N8920E
- Make and model: Doug DC-9-31
- Aircraft serial: 45835
- Aircraft time: 77,803 hours, 79,257 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL310 THE RED CABIN PRESS WARNING LIGHT ILLUMINATED.  BOTH ENGINE & AIRFOIL ICE PROTECTION SYS OPERATING.  ATTEMPT  TO REGAIN CONTROL OF CABIN PRESSURE COMPLIED WITH, CABIN CONTINUED CLIMB.  DECLARED EMERG & INITIATED EMERG DESCENT.  CABIN PRESS FOLLOWED CONTROLLER COMMANDS AT ABOUT 3.5 PSI DURING DESCENT.   LANDED SAFELY.  BITE CHKED BOTH CONTROLLERS & NO FAULTS.  TAIL BAY INSPECTED FOR LOOSE OR BLOWN DUCTS WITH BOTH APU & EACH PACK INDIVIDUALLY.  NO LEAKS FOUND & VESSEL PRESSURIZED NORMAL.  FOUND ACFT WOULD NOT PASS CABIN PRESSURE DECAY CHK. FOUND LEAKS IN CABIN & LT PACK THE CAUSE. LEAKS REPAIRED & PRESSURE SYS OPS NORMAL. (A)
